# SDR U2RA2021102200066

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 87,165 hours, 15,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR BATTERY OK LIGHT IS INOPERATIVE - RECHARGED BATTERY PER AIRCRAFT MAINTENANCE MANUAL 52-23-14.
